# SDR 2008UALA02252

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,915 hours, 4,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B4005715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OW AREA EMERGENCY LIGHT 2 INOP. REPLACED EMERGENCY LIGHT OP CHECKS GOOD PER AMM 33-51-03 P 201. AC OK FOR SERVICE.
